Hyperinflammatory Reaction Secondary to Staph
Results 1 to 2 of 2

Thread: Hyperinflammatory Reaction Secondary to Staph

  1. #1
    InkoPup is offline Senior Member
    Join Date
    Jun 2006
    Posts
    140

    DefaultHyperinflammatory Reaction Secondary to Staph

    That is why Stoops was all lumpy and bumpy. He is now on an antihistamine and an antibiotic. Whew, it is so good to have an answer!

    https://www.justlabradors.com/forum/i...c,57750.0.html


  2. Remove Advertisements
    JustLabradors.com
    Advertisements
     

  3. #2
    3TailsWaggin's Avatar
    3TailsWaggin is offline Senior Member
    Join Date
    Feb 2009
    Posts
    10,258

    DefaultRe: Hyperinflammatory Reaction Secondary to Staph

    Glad you got to the bottom of it. And glad the meds will help!

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
 

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25